# SDR AWXA200100652

- Difficulty date: December 17, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65677757
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK MAINTENANCE FOUND A 1.2" CRACK ON FRAME ATTACH FITTING AT BS 616, RBL 45. MAINTENANCE REMOVED CRACKED ATTACH FITTING AND FABRICATED A NEW STIFFENING ANGLE AND FILLER. REPAIR WAS INSTALLED AT BS 616, RBL 45, IAW AWA ER 03-5311-01143-DD1.
